Alert archive / Nevada / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 75, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Sep 18, 2014, 3:56 PM PDT for Elko County, Nevada. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2014, 3:56 PM PDT (22:56 UTC)
- Expired
- Sep 18, 2014, 4:45 PM PDT
- In force
- 49 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Elko County, NV
The radar
The Elko radar (KLRX), 136 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 10.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 2128 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
175
WUUS55 KLKN 182256
SVRLKN
NVC007-182345-
/O.NEW.KLKN.SV.W.0075.140918T2256Z-140918T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
356 PM PDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...
THIS INCLUDES THE CITIES OF...RUBY VALLEY...CLOVER VALLEY...
* UNTIL 445 PM PDT
* AT 354 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17
MILES SOUTHWEST OF RUBY VALLEY...OR 8 MILES SOUTH OF LAMOILLE...AND
MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUBY VALLEY...
CLOVER VALLEY...
LAMOILLE CANYON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4103 11516 4093 11500 4075 11478 4051 11547
4064 11560
TIME...MOT...LOC 2256Z 227DEG 33KT 4064 11542
$$
JRM3 follow-up statements
891
WWUS55 KLKN 182309
SVSLKN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
409 PM PDT THU SEP 18 2014
NVC007-182345-
/O.CON.KLKN.SV.W.0075.000000T0000Z-140918T2345Z/
ELKO NV-
409 PM PDT THU SEP 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM PDT
FOR CENTRAL ELKO COUNTY...
AT 406 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES SOUTHWEST OF RUBY VALLEY...OR 9 MILES EAST OF
LAMOILLE...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUBY VALLEY...
SECRET PASS...
CLOVER VALLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4061 11537 4071 11550 4103 11516 4093 11500
4075 11478
TIME...MOT...LOC 2309Z 227DEG 33KT 4072 11530
$$
JRM974
WWUS55 KLKN 182322
SVSLKN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
422 PM PDT THU SEP 18 2014
NVC007-182345-
/O.CON.KLKN.SV.W.0075.000000T0000Z-140918T2345Z/
ELKO NV-
422 PM PDT THU SEP 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM PDT
FOR CENTRAL ELKO COUNTY...
AT 419 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RUBY VALLEY...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLOVER VALLEY...
SECRET PASS...
RUBY VALLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4068 11527 4078 11539 4103 11516 4093 11500
4075 11478
TIME...MOT...LOC 2322Z 227DEG 33KT 4080 11519
$$
JRM771
WWUS55 KLKN 182340
SVSLKN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
440 PM PDT THU SEP 18 2014
NVC007-182350-
/O.EXP.KLKN.SV.W.0075.000000T0000Z-140918T2345Z/
ELKO NV-
440 PM PDT THU SEP 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELKO COUNTY WILL
EXPIRE AT 445 PM PDT...
LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE UNTIL EXPIRATION.
&&
LAT...LON 4068 11527 4078 11539 4103 11516 4093 11500
4075 11478
TIME...MOT...LOC 2340Z 227DEG 33KT 4091 11503
$$
JRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 2:07 PM PDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 18, 2:07 PM PDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 207 PM PDT THU SEP 18 2014 .SYNOPSIS...A PACIFIC LOW IS ON DECK AND WILL BRING GUSTY AND UNSTABLE CONDITIONS TO THE SILVER STATE. THIS SYSTEM HAS PROVEN TO HAVE SUFFICIENT MOISTURE THAT WILL CONTINUE TO TRIGGER THUNDERSTORM ACTIVITY TODAY. ISOLATED SHOWERS AND THUNDERSTORMS WILL LINGER OVER NIGHT AND INTO THE MORNING. ADDITIONALLY...SMOKE FROM THE CALIFORNIA FIRES WILL IMPACT PORTIONS OF NORTHERN NEVADA FOR A COUPLE OF DAYS. && .SHORT TERM...TODAY THROUGH SATURDAY. MULTIPLE THUNDERSTORMS HAVE ALREADY DEVELOPED OVER NE NV TODAY...MAINLY ELKO COUNTY. THE PW FROM THE LATEST ELKO SOUNDING WAS .84 OF AN INCH WHICH IS 188 PERCENT OF NORMAL....AND THE PROGGED SOUNDING FOR BOTH ELY AND ELKO HOLD ONTO THE MOISTURE OVER NIGHT. FOR THE REMAINDER OF THE DAY...THE NAM 12 PUMMELS THE EASTERN ZONES WITH -3 TO -4 LIS...WIDESPREAD +1000 J/KG OF CAPE AND SPIKED BULK RICHARDSON NUMBERS...WHICH GETS SUPPORT FROM THE HRRR. THE GFS AND THE EC BOTH HAVE THE H5 LOW PLUNGING OVER THE COAST OF CA...WHICH WILL RESULT IN A TEMPORARY REPRIEVE IN TS ACTIVITY BEFORE THE LOW RECURVES AND TRACKS INLAND RESULTING IN ANOTHER ROUND OF CONVECTION LATE IN THE FORECAST PERIOD...PUSHING FROM SOUTHERN/CENTRAL NV INTO NORTHERN NV. .LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY. CUTOFF LOW MOVING INTO WESTERN NEVADA SATURDAY NIGHT WEAKENS INTO SUNDAY AS IT PUSHES EAST-NORTHEAST INTO UTAH AND IDAHO BY SUNDAY NIGHT. MODELS IN PRETTY GOOD AGREEMENT THROUGH THE WEEKEND HANDLING THE LOW/OPEN WAVE. MINOR DISCREPANCIES WITH TIMING AND TRACK DO HOWEVER RESULT IN DIFFERENCES ON WHERE PRECIPITATION SETS UP. ECMWF AND GFS ARE BOTH A LITTLE QUICKER TO BRING THE MOISTURE UP INTO CENTRAL NEVADA SATURDAY NIGHT...AND INTO NORTHERN NEVADA BY EARLY SUNDAY MORNING. NAM MODEL BEING SLOWER BY 6-8HRS ON THE NORTHERN MOISTURE PUSH. MODELS ALL AGREE THAT THE LOW/OPEN WAVE WILL HAVE QUITE A BIT OF ASSOCIATED MOISTURE/QPF...WITH A QUARTER TO HALF AN INCH OF RAIN POSSIBLE OVER THE CENTRAL NEVADA HIGHLAND AREAS AND NORTH INTO THE RUBY MOUNTAINS. SHOWERS DIMINISH BY SUNDAY EVENING IN ALL AREAS EXCEPT NORTHEASTERN ELKO COUNTY WHERE LIGHT SHOWERS ARE POSSIBLE OVERNIGHT AND THROUGH MONDAY AFTERNOON. REGION WILL BE BETWEEN STORMS MONDAY NIGHT THROUGH WEDNESDAY...HOWEVER EXPECT WINDS TO INCREASE TUESDAY INTO MID-WEEK AHEAD OF AN APPROACHING TROUGH. WESTERN HUMBOLDT COUNTY MAY SEE SOME SHOWERS RETURNING BY THURSDAY AFTERNOON...THOUGH THE REMAINDER OF NORTHERN AND CENTRAL NEVADA SHOULD REMAIN DRY MONDAY NIGHT THROUGH THURSDAY. TEMPERATURES TO REMAIN ABOVE NORMAL THIS WEEKEND DUE TO THE CLOUD COVER...AND NEXT WEEK AS WARMER AIR SPREADS UP UNDER THE SOUTHWESTERLY FLOW ALOFT. && .AVIATION...SMOKE FROM CENTRAL CALIFORNIA WILDFIRES WILL RESULT IN PERIODS OF REDUCED VISIBILITY AT KWMC THROUGH AT LEAST THIS AFTERNOON AND LIKELY INTO TONIGHT. STRONG THUNDERSTORMS WILL IMPACT THE KEKO TERMINAL FROM EARLY TO MID-AFTERNOON TODAY...WHILE STORMS AT KELY WILL BE A LITTLE LATER IN DEVELOPING...GENERALLY EXPECTED FROM MID-AFTERNOON THROUGH THE MID-EVENING HOURS. KTPH SHOULD BE STORM-FREE TODAY WITH SOME CU TO THE NORTH AND EAST. && .FIRE WEATHER...NUMEROUS LIGHTNING STRIKES OBSERVED EARLIER TODAY OVER 468...469 AND 470 TODAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF EASTERN AND NORTHERN NEVADA TONIGHT. && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 97/96/96/97
In the hours before
Special weather statement, Sep 18, 1:41 PM PDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
141 PM PDT THU SEP 18 2014
NVZ031-038-039-182130-
NORTHERN ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO
COUNTY NV-
141 PM PDT THU SEP 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 230 PM
PDT...
AT 136 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF
CONTACT TO WELLS...AND MOVING NORTHEAST AT 30 MPH. A COUPLE OF THESE
STORMS ARE JUST WEST OF HIGHWAY 93. ONE STORM IS EXPECTED TO IMPACT
93 JUST NORTH OF THE CITY OF WELLS...WHILE THE OTHER STORM IS
EXPECTED TO PASS OVER HIGHWAY 93 NORTH OF HD SUMMIT.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
HD SUMMIT...
&&
LAT...LON 4169 11452 4113 11472 4111 11509 4128 11521
4174 11505
TIME...MOT...LOC 2038Z 286DEG 28KT 4154 11485 4111 11502
JRSpecial weather statement, Sep 18, 2:03 PM PDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 203 PM PDT THU SEP 18 2014 NVZ034-038-039-182145- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 203 PM PDT THU SEP 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 245 PM PDT... AT 202 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAMOILLE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RUBY VALLEY... HALLECK AND SECRET PASS... STAR VALLEY AND DEETH... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4115 11535 4095 11488 4062 11547 4074 11566 TIME...MOT...LOC 2103Z 215DEG 29KT 4077 11548 JRM
Special weather statement, Sep 18, 3:12 PM PDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 312 PM PDT THU SEP 18 2014 NVZ031-033-039-182245- NORTHERN ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV- 312 PM PDT THU SEP 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 345 PM PDT... AT 309 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OASIS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL EASTERN ELKO COUNTY... && LAT...LON 4128 11440 4114 11408 4093 11443 4098 11450 TIME...MOT...LOC 2212Z 217DEG 38KT 4100 11443 JR
Local storm report, Sep 18, 3:13 PM PDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
313 PM PDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM HAIL RYNDON 40.95N 115.61W
09/18/2014 M0.75 INCH ELKO NV PUBLIC
HAIL LASTED AROUND 15 TO 20 MINUTES.
1225 PM HAIL 1 ESE RYNDON 40.95N 115.59W
09/18/2014 M0.50 INCH ELKO NV TRAINED SPOTTER
SPOTTER ARRIVED AT HOME AND MEASURED DIME SIZE HAIL 1.5
HOURS AFTER THE STORM HAD PASSED. SPOTTER ALSO NOTED THAT
THE FLOWERS WERE DAMAGED AND SOME LEAVES WERE KNOCKED OFF
THE TREES. HAIL MAY HAVE BEEN BIGGER.
0205 PM HAIL LAMOILLE 40.74N 115.49W
09/18/2014 M0.50 INCH ELKO NV PUBLIC
DIME SIZE HAIL WAS REPORTED AT LAMOILLE. MINOR FLOODING
WAS ALSO REPORTED.
&&
JRMSpecial weather statement, Sep 18, 3:32 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 332 PM PDT THU SEP 18 2014 NVZ031-038-182315- NORTHERN ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 332 PM PDT THU SEP 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 415 PM PDT... AT 330 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RYNDON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... HALLECK... DEETH... RYNDON... INTERSTATE 80 NEAR RYNDON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4127 11555 4117 11512 4080 11565 4085 11578 TIME...MOT...LOC 2232Z 215DEG 26KT 4092 11563 JRM
Special weather statement, Sep 18, 3:46 PM PDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 346 PM PDT THU SEP 18 2014 NVZ034-038-039-182330- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 346 PM PDT THU SEP 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 430 PM PDT... AT 344 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... LAMOILLE CANYON... LAMOILLE... SECRET PASS AND RUBY VALLEY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4094 11534 4073 11503 4048 11554 4058 11567 TIME...MOT...LOC 2246Z 218DEG 27KT 4061 11551 JRM
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 5:14 PM PDT | Special Weather Statement | LKN | Eureka | 31 min |
| Sep 17, 5:16 PM PDT | Special Weather Statement | LKN | Elko | 44 min |
| Sep 17, 8:11 PM PDT | Special Weather Statement | LKN | 34 min | |
| Sep 17, 8:56 PM PDT | Special Weather Statement | LKN | 49 min | |
| Sep 17, 9:54 PM PDT | Special Weather Statement | LKN | Lander | 51 min |
| Sep 18, 9:36 AM PDT | Special Weather Statement | LKN | 39 min | |
| Sep 18, 10:17 AM PDT | Special Weather Statement | LKN | 28 min | |
| Sep 18, 11:19 AM PDT | Special Weather Statement | LKN | Elko | 26 min |
| Sep 18, 11:43 AM PDT | Special Weather Statement | LKN | Elko | 32 min |
| Sep 18, 11:55 AM PDT | Special Weather Statement | LKN | Elko | 35 min |
| Sep 18, 12:11 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 49 min |
| Sep 18, 12:11 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 49 min |
| Sep 18, 12:41 PM PDT | Special Weather Statement | LKN | Elko | 34 min |
| Sep 18, 1:30 PM PDT | Special Weather Statement | LKN | Elko | 30 min |
| Sep 18, 1:41 PM PDT | Special Weather Statement | LKN | Elko | 49 min |
| Sep 18, 2:03 PM PDT | Special Weather Statement | LKN | Elko | 42 min |
| Sep 18, 3:12 PM PDT | Special Weather Statement | LKN | 33 min | |
| Sep 18, 3:32 PM PDT | Special Weather Statement | LKN | Elko | 43 min |
| Sep 18, 3:46 PM PDT | Special Weather Statement | LKN | Elko | 44 min |
| Sep 18, 3:58 PM PDT | Special Weather Statement | LKN | Elko | 47 min |
| Sep 18, 4:47 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 43 min |
| Sep 18, 4:59 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 46 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.